# SDR DALA2019061103510

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 834 hours, 363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN MISSING. REPLACED LT OVERWING EXIT SIGN LENS REF A220 AMP 33-54-01. OK FOR SERVICE. (LP# 5707337)
